Does anyone taking Serquel XR, BuSpar or Neuortin experience any jerky hand movements? I am and it's driving me crazy.
Wed, 2010-12-29 19:15
Marlo, have you talked to your doctor about this? Maybe there's something that can help you through this.
Sending you many positive vibes and wishing you all of the best.
Wed, 2010-12-29 20:22
I've told my psycaritrist about it but he ack like he didn't know and told me talk to my family doctor. But I don't have insurance so trying to go there will be $90 bucks plus whatever else he has to do. And I've noticed the things under your tongue will swell up and the pain will shoot from under my chin...I'm all kinds of messed up.
"I'm haunted and I know I should be afraid. Lay awake at night, cry you know it's not alright to feel like your falling into nothing you can learn to fly, just call his name."
Wed, 2010-12-29 20:32
Marlo, I am so sorry to hear that, I really wish that I had the answer for you. I'm just surprised that your psychiatrist didn't have an answer for you, most especially if they prescribed the drugs to begin with. If I come up with any research or see anything online, I will definitely send it your way.
Thu, 2010-12-30 11:49
I thank you so much. You know how the psychiatrist are, they don't really talk to you long and just want yes or no questions and answers, so when I do start talking about stuff thats going on they just want the basics and write a scrip and send you on your way.
Wed, 2010-12-29 23:43
i had jerky hand movements and could not stop my leg from bouncing when I was on paxil... i was only on it 2 days when I got the symptoms and my psychiatrist took me off it immed... I haven't been on any of the ones you mentioned but that is not an uncommon side effect for most antidepressants and antianxiety.. I am really surprised your psychiatrist didnt address the issue..
Luck and Love
Thu, 2010-12-30 11:52
There is a thing called Tardive Discanesia or something like that and it is involuntary movements in the body. If it is that I can sue for that.
I wish you could just take a medicine for something without making another something to deal with.
Krisalis, that's really great insight. It concerns me that your psychiatrist didn't address this either Marlo. Maybe try calling their office and letting them know that you are concerned about these side effects and find out if there's something that can be done.
Tue, 2011-01-25 03:52
Marlo I was on Serqil for 2 years and had the same side effect unfortunatly if this is not adressed quickly the involintary movements can become perminant. My advise would be to either make the perscribing phasician adress this soon or see a general practitioner about using an alternative.
Tue, 2011-01-25 07:04
i know when i first got on buspar it made me feel like i could fly i told my doctor and he was like oh well it finally got better thank god
u can do it i belive in u
© 2013 SupportGroups.com